How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Kaushik Your Own Question
Dr. Kaushik
Dr. Kaushik, Psychiatrist
Category: Mental Health
Satisfied Customers: 4484
Experience:  MD Psychiatry
Type Your Mental Health Question Here...
Dr. Kaushik is online now
A new question is answered every 9 seconds

Hi again ..i have a friend who said she gain some weight while

Resolved Question:

Hi again ..i have a friend who said she gain some weight while on clonazapam .is this so ..isn't this due to maybe being hungry not hungry I've noticed but have put on 4lbs but its been the holidays and since Oct when my issue started. i haven't eaten. right or exercise now i feel better so ill be on track. I've struggled with my weight cause of age 49 female hormones . help
Submitted: 4 years ago.
Category: Mental Health
Expert:  Dr. Kaushik replied 4 years ago.

Hi there,


Welcome to Just answer !


Well, clonazepam is not known to cause weight gain as a side effect , be rest assured of may be in the holiday and festive season, while you revelled with family and friends your food intake must have got high than usual which got unnoticed in the festive flair of season..


So, just manage your calorie in take and exercise or do brisk walk or jogging , this will put you back on track..


Yes .. hormonal imbalance in this age group may also add to weight fluctuation , so this may also be a factor ...which will stabilize once you pass this phase.


I hope this helps..


Wish you all the best..


Please press the ACCEPT button if you are satisfied with the answer as only then will i be credited for my service.



Dr. Kaushik and other Mental Health Specialists are ready to help you

Related Mental Health Questions